Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

How to decrease melanin pigmentation ?

which medicine develope the skin from dark to bright? (i mean which one is suitable to decrease the malanin pigmentatin?)
Asked On : Fri, 25 Mar 2011
Answers:  1 Views:  1751
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
  User's Response
Welcome to HealthcareMagic forum
There are several options available. But they all decrease melanin concentration temporarily. I mean if you face the sunlight again , you will get dark despite using the cream. Some have severe side effects also.
It is best to consult a Skin Specialist before taking any over the counter medication.
My Best Wishes
Good Luck!!!!!!!
Answered: Fri, 25 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor